Pregabalin side effects

Hi all. I have been taking pregabalin, 75mg twice a day for a week now. I'm feeling a bit tired and dizzy at times, which I was expecting. The thing that is really bothering me though is urinary frequency - I have been feeling like I need to have a wee almost all of the time. I checked the leaflet to see if this is a known side effect, but there is no mention of this. I definitely don't have a urine infection. Has anyone else experienced this problem on pregabalin? Did it go away after a time?

4 Replies

oldestnewest
  • I'm on gabapentin which is similar. It takes a couple of weeks for your body to adjust to the medication and then everything settles down. When I started on it, I found it made me thirsty so I drank loads and hence needed to wee more.

  • Hi this is my first post. Been on Pregabalin for 7 weeks now 100mg morning and night and just cant function properly. Feeling tired, fuzzy and not myself. It hasnt touched my pain either so now going to come off it. Would rather feel myself and deal with pain than have to deal with side effects and pain. Like RachelE did go to loo more in the beginning as was drinking more but that settled down.

  • Hi Hope19. Thank you for your reply. I know what you mean about feeling tired and fuzzy, I'm hoping this will decrease eventually. Sorry to hear it has not made a difference to your pain. Have you tried anything else?

  • I've been back and forward to gp and hospital since 2013. Have pain in left side and initially was always monthly just before period. Various pain killers, two laparoscopies, removal of left ovary and fallopian tube, marina coil fitted and decapeptyl injections at various times - fast forward to now and results of MRI are everything clear. Which is great but still have the same pain which consultant saying us unexpained so have un-diagnosed pain and now referred to pain management clinic. Feel like I'm back at square one :-(

You may also like...